| Catalog Number |
0220240300 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a hole was burned into the drape.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
Alleged failure: safe light cord hit drape burned a hole into the drape nt plugged in delay in case by 3 min while onsite brought in a backup unit the failure(s) identified in the investigation is consistent with the complaint record.Probable root causes: esst issue causing safelight failure.Replace receptacle board.Advise to re-calibrate unit.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that a hole was burned into the drape.